# SDR ASOA201100762

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00+105 STR 23R HAS A SMALL AREA OF CORROSION AROUND RIVET" IN DIA.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-21-06.  WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-31.
